# SDR CALA2025080607375

- Difficulty date: August 3, 2025
- Submitted: August 6, 2025
- Operation: Air carrier
- Aircraft: N889UA
- Make and model: Airbus A319-132
- Aircraft serial: 2667
- Aircraft time: 53,804 hours, 27,837 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Warning Message
- Condition: False Activation
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLASSII APU MSG CLEARED WHEN APU MASTER SWITCH ON. FOUND MSG, FUEL LOW PRESS LOW FUEL PRESS SW (5030QM) ON LAST LEG REP. DUE TO HISTORY REQUEST MEL 4900A OK TO MEL COMPLIED WITH MEL 4900A DM MX NOTE FIN 5030QM IS SENSOR P/N  FRH100014A (18-2822-3-0017).   PERFORM REF LP 5761116, APU SELF TEST GOOD AMM 49-00-00-710-005-A.
